Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the homology of split extensions with $p$-elementary kernel


Author: Marcin Chalupnik
Journal: Proc. Amer. Math. Soc. 129 (2001), 3143-3149
MSC (2000): Primary 20J06
Published electronically: April 16, 2001
MathSciNet review: 1844986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We study a Hochschild-Serre spectral sequence associated to a split group extension with kernel $({\mathbf Z/p})^n$. It is shown that a large part of $E^{0*}_2$ must survive to infinity. We also sketch the general procedure of computing this surviving group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20J06

Retrieve articles in all journals with MSC (2000): 20J06


Additional Information

Marcin Chalupnik
Affiliation: Instytut Matematyki, University of Warsaw, ul. Banacha 2, 02–097 Warsaw, Poland
Email: mchal@mimuw.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05987-1
PII: S 0002-9939(01)05987-1
Received by editor(s): August 25, 1999
Received by editor(s) in revised form: March 8, 2000
Published electronically: April 16, 2001
Additional Notes: The author was partially supported by the Polish scientific grant (KBN) 2 P03A 01113
Communicated by: Ralph Cohen
Article copyright: © Copyright 2001 American Mathematical Society